| Catalog Number |
115395 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Procode: phx.Comp aug mini bsplt w tpr lg cat# 110032430 lot# 64228644.Comp lk scr 3.5hex 4.75x30 st cat# 180553 lot# 420090.Comp lk scr 3.5hex 4.75x30 st cat# 180553 lot# 498970.Comp lk scr 3.5hex 4.75x15 st cat# 180550 lot# 234020.Unknown locking screw cat#ni lot#ni.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-00538, 0001825034-2022-00540, 0001825034-2022-00541, 0001825034-2022-00542, 0001825034-2022-00543.
Event or Problem Description
It was reported that a patient is being considering for a revision at an unknown date due to total failure of the glenoid components (broken screws and baseplate pulled out from glenoid).Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: fractured glenosphere screws with loosening of the glenoid component.Possibly related to extensive glenoid heterotopic ossification.Radiolucency surrounding the glenosphere, consistent with loosening.Bony impaction of the humeral component with the heterotopic ossification arising of the inferior aspect of the glenoid.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.